# SDR CALA2023060701769

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N2644U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63724
- Aircraft time: 24,766 hours, 2,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 071701100
- Part serial: 435979
- Condition: Unknown
- Location: M33143
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OFAR BACKUP LIGHT POWER SUPPLY TEST FOUND THE BATTERY PACK(M3314 3) CAN NOT BE CHARGED REF TO HAECO NON-ROUTINE NO.9459962, ORIGI NATED BY EMP V907748, SPEC NO.B777-33-3-7005. PERFORMED BY EMP V907748 AND IDY BY EMP V903172 - REPLACED THE B ATTERY PACK M33143 IN THE OFAR PERFORMED INSTALLATION TEST. THE RESULT WAS NORMAL REF AMM 33-51-06-960-802 REV 98.
